MathSciNet Relay Station
MathSciNet bibliographic data
MR1100798 (92c:35093) 35Q30 (76D07)
Girault, Vivette; Sequeira, Adélia A well-posed problem for the exterior Stokes equations in two and three dimensions. Arch. Rational Mech. Anal. 114 (1991), no. 4, 313–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement